# SDR DALA2017072105596

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 75,188 hours, 56,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1154-1211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER DOOR FRAME BEAM BS 1154 TO 1211.  CORROSION WAS REMOVED IAW SRM 51-10-3, PAR 26, 21 AND 14.   FOUNE WITHIN LIMITS IAW SRM 53-05, FIG 123, AND NDT SPM 04-00-07, FIG 3 PAR 5, SHEET 1-2.
